# SDR SIMA201908053001

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 35,450 hours, 30,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200304129
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A BRIEF BURNING ODOR FOLLOWED BY REPORTS OF A BANGING SOUND FROM ROWS 8-9-10, AFTER LANDING, CABIN GOT VERY HOT, NO PRESSURIZATION ISSUES WERE NOTED.  TROUBLESHOT IAW ETN-EM-72-034 AND EO-EM-2100-048.  R & R THE NR 1 ACM IAW AMM-21-51-03.  OPS AND LEAK CHECKED GOOD IAW AMM 21-51-00.  REMOVED AND REPLACED HEAT EXCHANGER IAW AMM 21-51-02  OPS CHECKED IAW AMM 21-51-00. OPS & LEAK CHECKED GOOD.  ACFT GOOD FOR SERVICE.
